MathSciNet Relay Station
MathSciNet bibliographic data
MR1771859 34B24 (34A55 34L05)
Binding, P. A.; Browne, P. J.; Watson, B. A. Inverse spectral problems for Sturm-Liouville equations with eigenparameter dependent boundary conditions. J. London Math. Soc. (2) 62 (2000), no. 1, 161–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement